MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D14 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D14 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130714100
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient presented with infection.Surgeon removed implants to place antibiotic spacer.Not able to read any lot numbers.Doi: unknown.Dor: on (b)(6) 2023.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
DXTEND MBLOC HUM EPI 1 D14 STD
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16434512
Report Number1818910-2023-04387
Device Sequence Number15303976
Product Code KWS
UDI-Device Identifier10603295027232
UDI-Public10603295027232
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130714100
Device Catalogue Number130714100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer02/27/2023
03/02/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date03/01/2023
03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D42MM.; DXTEND METAGLENE.; DXTEND STAND PE CUP D42 +3MM.; UNK SHOULDER HUMERAL STEM DELTA XTEND.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale